MAUDE Adverse Event Report: GRAPHIC CONTROLS ACQUISITION CORP. DBA NISSHA MEDI TENDERTRODE¿; ELECTRODE, ELECTROCARDIOGRAPH

GRAPHIC CONTROLS ACQUISITION CORP. DBA NISSHA MEDI TENDERTRODE¿; ELECTRODE, ELECTROCARDIOGRAPH
Model Number A10000-60
Health Effect - Clinical Code Blister (4537)
Date of Event 08/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
Ekg lead caused a blister.

Brand Name
TENDERTRODE¿
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
GRAPHIC CONTROLS ACQUISITION CORP. DBA NISSHA MEDI
400 exchange st
buffalo NY 14204
MDR Report Key20733484
Report Number20733484
Device Sequence Number8304834
Product Code DRX
UDI-Device Identifier10009336008510
UDI-Public10009336008510
Combination Product (Y/N)N
Initial Reporter StateTX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2024
Report Date (Section F) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberA10000-60
Device Catalogue NumberA10000-J(60)
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/20/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/20/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age9 MO
Patient SexMale
Patient Weight7 KG
Date Report Sent to FDA09/10/2024